JournalsprimsVol. 20, No. 1pp. 1–20

A Geometric Characterization of Normal Two-Dimensional Singularities of Multiplicity Two with <i>p<sub>a</sub></i> ≤ 1

  • Masataka Tomari

    Kanazawa University, Japan
A Geometric Characterization of Normal Two-Dimensional Singularities of Multiplicity Two with <i>p<sub>a</sub></i> ≤ 1 cover
Download PDF

Cite this article

Masataka Tomari, A Geometric Characterization of Normal Two-Dimensional Singularities of Multiplicity Two with <i>p<sub>a</sub></i> ≤ 1. Publ. Res. Inst. Math. Sci. 20 (1984), no. 1, pp. 1–20

DOI 10.2977/PRIMS/1195181824